Perrigo Cold and Flu Sachets 500mg Sachet 10's

€5.15
In stock
In stock
SKU
CDDF1EA49ADA96F4
This product may be unsuitable for certain people, please confirm that you do not suffer with any of the below conditions..

- Hypersensitivity to the active ingredients.
- Hepatic or severe renal impairment.
- Heart disease and cardiovascular disorders.
- Hypertension.
- Hyperthyroidism.
- Diabetes.

Relief from both cold and flu symptoms, including sinus pain, congestion and head colds.

Perrigo Cold & Flu Powder for Oral Solution Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine 10 mg. For the short-term relief of symptoms of colds, flu and chesty coughs. Do not take with any other paracetamol-containing products or with other flu, cold or decongestant products. Always read the leaflet.

Perrigo Cold & Flu Powder for Oral Solution Paracetamol 500 mg is used for the short-term relief of the symptoms of colds and ­flu, including aches and pains, headache, sore throat, nasal congestion, chills, feverishness (high temperature) and provides relief from chesty coughs.


No Related Posts

Products from the same brand

McCabes Pharmacy uses cookies to improve your experience of shopping online. You are free to manage this via your browser settings at any time. Learn more.

×